# SDR GTIA030591

- Difficulty date: July 2, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2540 · Lavatories
- Part: Floor Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LAVATORY VANITY WALL UNDER SINK AREA FLOOR CORRODED.  REMOVED FLOOR.  FABRICATED NEW FLOOR.  INSTALLED NEW FLOOR.  (M)
